IJPAM: Volume 105, No. 2 (2015)
THE PROBABILISTIC HAUSDORFF METRIC
national School of Applied Sciences
P.O. Box 669, Oujda University
Matsi Laboratory, MOROCCO
60000, Oujda, MOROCCO
Abstract. The purpose of the present paper is to study several important properties of the probabilistic Hausdorff metric. Indeed, we prove that the collection of nonempty compact subsets of a probabilistic metric space is complete with respect to the probabilistic Hausdorff metric if and only if the probabilistic metric space is complete . As a consequence, the relationship between completion of the probabilistic Hausdorff metric for a given PM space and probabilistic Hausdorff metric of its completion is examined. Finally, Deterministic counterpart of these results is deduced. Our work extend some results of  and .
Received: August 7, 2015
AMS Subject Classification: 54E70, 54A40, 54B20
Key Words and Phrases: probabilistic Hausdorff metric, complete, isometric
Download paper from here.
DOI: 10.12732/ijpam.v105i2.4 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 163 - 172